Author Topic: Intense anxiety 4-8pm  (Read 2006 times)

[Buddie]

Re: Intense anxiety 4-8pm
« Reply #10 on: February 07, 2019, 10:50:51 am »
Has anything bad in the past happened to you at these hours?
I had my first panic attack as the sun was going down, all the colors change, things have more shadows, the air changes, etc. It causes a derealization feeling for me. Always has, even when I had my anxiety disorder under control. Mine gets remarkably better after 8.

No, Iíve never had anything traumatic happen to me to cause this. I think Iím just genetically gifted to have it. Lol
TBH, I had my struggles with anxiety as a teen. But throughout my 20s and 30s I never had severe anxiety. This shit was brought on after stopping Xanax that I was taking for only 6-8 weeks. Itís insane.

I do get this hazzy or cloudy look when it starts to build up at night. Almost looks like thereís a mist in the House
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Intense anxiety 4-8pm
« Reply #11 on: February 07, 2019, 11:27:41 am »
I never had any traumatic happened to me either, ( besides benzo and remeron withrawl 5 times in 2 years)  and I donít understand why Iím Feeling so bad  at night 4-8 pm. Getting more depressed about it. Crying a lot and my head symptoms getting worse too.
Donít see the light :'(
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Intense anxiety 4-8pm
« Reply #12 on: February 10, 2019, 01:54:07 am »
I never had any traumatic happened to me either, ( besides benzo and remeron withrawl 5 times in 2 years)  and I donít understand why Iím Feeling so bad  at night 4-8 pm. Getting more depressed about it. Crying a lot and my head symptoms getting worse too.
Donít see the light :'(

Itíll get better. It has to. There thousands of people that got off much higher amounts and survived it. Itís just a bitch doing it. I feel almost guilty on here only being on this stuff for a couple months however the symptoms were so intense I needed to know I wasnít alone. Youíll beat this. Donít give in to this garbage
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Intense anxiety 4-8pm
« Reply #13 on: February 18, 2019, 10:03:22 pm »
Cortisol will not cause that kind of anxiety, it is actually reduced cortisol that does. Your body needs energy, if it doesn't get it from cortisol, it will get it from norepinephrine. That is what causes extreme anxiety.

Taking Hydrocortisone 10mg on waking will help get your HPTA regulated. Or 10mg on waking, 5mg, noon, 2.5mg 6pm can be needed.

No one in benzo withdrawal needs to be taking hydrocortisone. High cortisol DOES cause severe anxiety.

I'm sorry, I've been away from this website for a while, but looking back at it now while I'm more healed, I'm realizing now that that's why this forum is so incredibly dangerous. Because of posts like this. Search this forum and you'll see that people have gone into multi year setbacks due to corticosteroids. What you are suggesting is something that could potentially cause someone to end their life.

I would love to support people on here but I can't do this anymore. I can't be a part of it. I'm out.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Intense anxiety 4-8pm
« Reply #14 on: March 03, 2019, 12:15:28 am »
what works for some may not work for others.   its according to the individual.   
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Intense anxiety 4-8pm
« Reply #15 on: March 06, 2019, 07:59:48 am »
What do you find to relief your severe anxiety? I feel I can’t do this anymore.Almost  3 years non stop suffering  and my anxiety not getting better.
Losing hope. Thinking to do Botox for my headpain. Maybe if my pain level goes  lower my anxiety will get better.
  :'(
[...]
« Last Edit: March 07, 2019, 12:31:45 pm by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Intense anxiety 4-8pm
« Reply #16 on: March 06, 2019, 02:23:49 pm »
[...], what med do you take for throyd? Maybe that might cause some problems.

Hugs,
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Intense anxiety 4-8pm
« Reply #17 on: March 06, 2019, 04:03:02 pm »
I also feel worst exactly between 4 - 8 pm. My heart would race basically only during these hours and also other symptoms increase. I don't know why, but I think it must be due to adrenaline levels which are perhaps highest at that time. However, I have mostly recovered and I believe you'll heal too.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Intense anxiety 4-8pm
« Reply #18 on: March 06, 2019, 04:29:14 pm »
[...]: did I mentioned the combination of passion flower and lemon balm? that helps me immensely when I get anxiety spouts. I did not notice negative s/x
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Intense anxiety 4-8pm
« Reply #19 on: March 06, 2019, 05:53:44 pm »
And as for me, I feel worse when the sun goes down...
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.